# SDR REXA2025011300043

- Difficulty date: December 12, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 22,823 hours, 17,473 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Former
- Part number: SH670365741
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD EMERGENCY EXIT DOOR (SB1511) FORMER IS CRACKED AT UPPER AFT LUG    REPAIRED RH FWD EMERGENCY EXIT DOOR SN SB1511 IAW  ENDEAVOR ENDEAVOR EA CRJ952-17975 REV IR DATED 12/21/24.
